Asymptomatic Papular Lesions on the Trunk

Rao, Raghavendra and Balachandran, C (2009) Asymptomatic Papular Lesions on the Trunk. Indian Journal of Dermatology,Venereology and Leprology, 75 (2). pp. 217-219.

[img] PDF
EVHC.pdf - Published Version
Restricted to Registered users only

Download (84kB) | Request a copy
Item Type: Article
Subjects: Medicine > KMC Manipal > Dermatology
Depositing User: KMC Manipal
Date Deposited: 10 Aug 2012 07:12
Last Modified: 10 Aug 2012 07:12
URI: http://eprints.manipal.edu/id/eprint/76972

Actions (login required)

View Item View Item